# SDR AMTA200300151

- Difficulty date: January 28, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80766
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 EXTERIOR EMERGENCY DOOR LIGHT INOPERATIVE.  CHANGE BATTERY PACK IAW 33-51-07-902-003-001.  (M)
